# SDR SWAA2022031550240

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Part number: 143A948534
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500D RIGHT LOWER CHORD HAS CORROSION ON UPPER SURFACE RBL 25 WL 157 / EVALUATED DAMAGE AS NO PUBLISHED LIMITS FOUND FOR RH STA 500D BULKHEAD SUPPORT STRUCTURE. REMOVED BULKHEAD SUPPORT STRUCTURE IAW SRM 51-40-02-0G-0. VERIFIED NEW RH STA 500D SUPPORT STRUCTURE AS PN 143A9485-34 IAW DWG 143A9481 REV- A TAG # RA0154. LOCATED AND DRILLED NEW RH STA 500D SUPPORT STRUCTURE IAW DWG 143A7902 REV-. INSTALLED NEW RH STA 500D SUPPORT STRUCTURE BULKHEAD IAW DWG 143A7902 REV -
